Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Characterizations of generalized uniserial algebras


Author: Drury W. Wall
Journal: Trans. Amer. Math. Soc. 90 (1959), 161-170
MSC: Primary 16.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0101257-8
MathSciNet review: 0101257
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin, C. J. Nesbitt, and R. M. Thrall, Rings with minimal condition, University of Michigan Publications in Mathematics, no. 1, 1944. MR 0010543 (6:33e)
  • [2] K. Asano, Über Verallgemeinerte Abelsche Gruppe mit Hyperkomplexem Operatorenring und ihre Anwendungen, Jap. J. Math. vol. 15 (1939) pp. 231-254. MR 0000620 (1:103i)
  • [3] T. Nakayama, On Frobeniusean algebras, I, Ann. of Math. vol. 40 (1939) pp. 611-633. MR 0000016 (1:3a)
  • [4] -, On Frobeniusean algebras, II, Ann. of Math. vol. 42 (1941) pp. 1-21. MR 0004237 (2:344b)
  • [5] -, Note on uni-serial and generalized uni-serial rings, Proc. Imp. Acad. (Tokyo) vol. 16 (1940) pp. 285-289. MR 0003618 (2:245c)
  • [6] T. Nakayama and C. Nesbitt, Note on symmetric algebras, Ann. of Math. vol. 39 (1938) pp. 659-668. MR 1503430
  • [7] M. Osima, Some studies on Frobenius algebras II, Math. J. Okayama Univ. vol. 3 (1954) pp. 109-119. MR 0064761 (16:330c)
  • [8] R. M. Thrall, Some generalizations of quasi-Frobenius algebras, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 173-183. MR 0026048 (10:98c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.00

Retrieve articles in all journals with MSC: 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0101257-8
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society